# SDR AALA202205265221

- Difficulty date: May 18, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 14,404 hours, 1,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID GALLEY RIGHT FLOOR PROXIMITY LENS MISSING. **SUPPLEMENTAL REPORT FOR AALA202205205221: REMOVED AND REPLACED MID GALLEY FLOOR PROXIMITY LAMP AND BEZEL ASSEMBLY PER AMM 33-51-06.** (CLOSED)
